# SDR 2002UALA01281

- Difficulty date: August 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 39,337 hours, 14,502 cycles
- Engine: Pwa PW2037
- System (JASC): 2440 · External Power System
- Part: Relay
- Condition: Intermittent
- Location: External Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC QUANTITY INDICATES ZERO. RIGHT HYDRAULIC PRESS NORMAL.  TROUBLESHOT TO 115 V AC GROUND SERVICE TRANSFER BUS RELAY K102.  RELAY WAS INTERMITTENT, K102 RELAY WAS REPLACED AND SYSTEM CHECKED NORMAL.
